It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Linda on September 15, 2000 at 00:26:11:

In Reply to: Increase in tiredness posted by Bill on September 14, 2000 at 12:19:35:

: Tiredness has always been a part of my wife's troubles with RhA. Lately she has been extremely, extremely tired at times. Is this a new level of RhA activity? What other symptoms might we now see with this increased activity? Shes been 5yrs on Pred. and Metha.

:Anemia is often a problem with RA which can cause extreme tiredness. I have read that Folate, Zinc, and B vitamins help. I take them myself and feel much better. Your doctor can order blood tests to prescribe the correct amount if needed.

Follow Ups

All times are GMT -7. The time now is 06:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!